# SDR DALA2017012400591

- Difficulty date: January 23, 2017
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N934AT
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- Aircraft time: 42,358 hours, 29,857 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1002
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BS 1002, LONGERON 24R END CAP. REPLACED THE END CAP IAW SRM 51-41-05. BLENDED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-00 FIG 103. DWG 5911424.
